Primitive Ideals in the Algebra of Regular Functions on Quantum $(m\times n)$ Matrices
Matematičeskie zametki, Tome 71 (2002) no. 2, pp. 318-320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2002_71_2_a16,
author = {V. G. Mosin},
title = {Primitive {Ideals} in the {Algebra} of {Regular} {Functions} on {Quantum} $(m\times n)$ {Matrices}},
journal = {Matemati\v{c}eskie zametki},
pages = {318--320},
year = {2002},
volume = {71},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_71_2_a16/}
}
V. G. Mosin. Primitive Ideals in the Algebra of Regular Functions on Quantum $(m\times n)$ Matrices. Matematičeskie zametki, Tome 71 (2002) no. 2, pp. 318-320. http://geodesic.mathdoc.fr/item/MZM_2002_71_2_a16/
[1] Hodges T. J., Levasseur T., Comm. Math. Phys., 156 (1993), 581–605 | DOI | MR | Zbl
[2] Hodges T. J., Levasseur T., J. Algebra, 168 (1994), 455–468 | DOI | MR | Zbl
[3] Joseph A., J. Algebra, 169 (1994), 441–511 | DOI | MR | Zbl
[4] Mosin V. G., Panov A. N., Matem. sb., 187:6 (1996), 53–72 | MR | Zbl
[5] Vaisman I., Lectures on the Geometry of Poisson Manifolds, Progress in Math., 118, Birkhäuser Verlag, Basel–Boston–Berlin, 1994 | MR | Zbl